# SDR MASA2017102812730

- Difficulty date: October 28, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 32,535 hours, 26,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Floodlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 OVERHEAD EMERGENCY FLOODLIGHT INOPERATIVE.  REPLACED THE BULB.
